I'm having bad skeletal pain can this be caused by clindamycin?
Hi sleepy sweet pea! Welcome to the site.
Yes, clindamycin can cause joint pain. This is a common side effect that will go away once you finish your treatment cycle. If, however, you pain worsens or you develop redness or swelling in your joints, inform your doctor. He might want to switch you to a different antibiotic. Feel better!
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jun 2010 • 1 answer
Infections - I am taking CLINDAMYCIN for an abscess. I would like to know if CLINDAMYCIN ALSO TREATS
Posted 24 Jul 2011 • 1 answer
Posted 13 Dec 2014 • 1 answer
Posted 27 Feb 2016 • 0 answers
Clindamycin - left tonsil had been swollen & coated in white for about two weeks now. Took a 10 day?
Posted 11 Sep 2016 • 0 answers